Compactness of Hardy Operators Involving Suprema
Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 1, pp. 219-252
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We study compactness properties of Hardy operators involving suprema on weighted Banach function spaces. We first characterize the compactness of abstract operators assumed to have their range in the class of non-negative monotone functions. We then define a category of pairs of weighted Banach function spaces for which a suitable Muckenhoupt-type condition implies the boundedness of Hardy operators involving suprema, and prove a criterion for the compactness of these operators between such a couple of spaces. Finally, we characterize the compactness of these operators on weighted Lebesgue spaces including those which do not belong to the above-mentioned category.
@article{BUMI_2013_9_6_1_a9,
author = {Perneck\'a, Eva and Pick, Lubo\v{s}},
title = {Compactness of {Hardy} {Operators} {Involving} {Suprema}},
journal = {Bollettino della Unione matematica italiana},
pages = {219--252},
year = {2013},
volume = {Ser. 9, 6},
number = {1},
zbl = {1294.47052},
mrnumber = {3086798},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_1_a9/}
}
Pernecká, Eva; Pick, Luboš. Compactness of Hardy Operators Involving Suprema. Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 1, pp. 219-252. http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_1_a9/